# SDR DXTA200601677

- Difficulty date: October 22, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 5,999 hours, 3,643 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 00048H9908
- Condition: Cracked
- Location: Cockpit
- Part time: 5,999 hours, 3,643 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS WINDSHIELD CRACKED IN FLIGHT AFTER AMBER WSHLD INOP "R" CAS ILLUMINATED.  REMOVED CO-PILOTS WINDSHIELD.  INSTALLED WINDSHIELD ON AIRCRAFT.  RAN AIRCRAFT AND PERFORMED OPS CHECKED CO-PILOTS WINDSHIELD.  OPS CHECK GOOD.  PRESSURIZED AIRCRAFT AND PERFOMRED LEAK CHECK.  LEAK CHECK IS GOOD.  WORK DONE IAW CH 56-11-00 OF THE 750 MM.
